Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 40, NWS Detroit, MI

May 24, 2012

NWS Detroit, MI issued this small craft advisory at May 24, 2012, 10:31 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 24, 2012, 10:31 PM EDT (02:31 UTC)
Expired
May 25, 2012, 10:01 AM EDT
In force
12 hr
Issued by
NWS Detroit, MI

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WHUS73 KDTX 250231
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1031 PM EDT THU MAY 24 2012

...LOCALLY HIGHER WINDS AND WAVES TONIGHT AND EARLY FRIDAY MORNING...

.A LOW PRESSURE SYSTEM OVER MN/WI WILL DEEPEN AS IT TRACKS NORTHEAST 
INTO ONTARIO OVERNIGHT. THE ASSOCIATED COLD FRONT WILL PASS THROUGH 
THE REGION LATE TONIGHT AND EARLY FRIDAY MORNING WHICH WILL PRODUCE 
A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. GUSTY WINDS AHEAD OF 
AND JUST BEHIND THE FRONT WILL CAUSE LOCALLY HIGHER WINDS AND WAVES 
ACROSS SAGINAW BAY...NECESSITATING A SHORT DURATION SMALL CRAFT 
ADVISORY LATE TONIGHT THROUGH EARLY FRIDAY MORNING.

HIGH PRESSURE WILL BUILD BACK INTO THE REGION FOR THE WEEKEND BUT 
THE FRONT WILL LIFT BACK OVER THE SOUTHERN GREAT LAKES AS A WARM 
FRONT ON SATURDAY ALLOWING A WARM AND HUMID AIRMASS TO MOVE INTO THE 
REGION. THIS WILL BRING THE POTENTIAL FOR PERIODIC THUNDERSTORM 
ACTIVITY THROUGHOUT THE WEEKEND.

LHZ421-422-251400-
/O.NEW.KDTX.SC.Y.0040.120525T0231Z-120525T1400Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
1031 PM EDT THU MAY 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT FRIDAY.

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 27 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EDT FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 8 AM EDT FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

KURIMSKI
2 follow-up statements
869 
WHUS73 KDTX 250756
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
356 AM EDT FRI MAY 25 2012

...LOCALLY HIGHER WINDS AND WAVES THIS MORNING...

.A LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK NORTHWARD THROUGH 
ONTARIO TODAY. THE ASSOCIATED COLD FRONT WILL PASS THROUGH THE 
REGION THIS MORNING WHICH ALLOWS FOR A SMALL CHANCE OF SHOWERS AND 
THUNDERSTORMS. GUSTY WINDS AHEAD OF AND JUST BEHIND THE FRONT WILL 
CAUSE LOCALLY HIGHER WINDS AND WAVES ACROSS SAGINAW 
BAY...NECESSITATING A SHORT DURATION SMALL CRAFT ADVISORY.

HIGH PRESSURE WILL BUILD BACK INTO THE REGION FOR THE WEEKEND BUT 
THE FRONT WILL LIFT BACK OVER THE SOUTHERN GREAT LAKES AS A WARM 
FRONT ON SATURDAY ALLOWING A WARM AND HUMID AIRMASS TO MOVE INTO THE 
REGION. THIS WILL BRING THE POTENTIAL FOR PERIODIC THUNDERSTORM 
ACTIVITY THROUGHOUT THE WEEKEND.

LHZ421-422-251400-
/O.CON.KDTX.SC.Y.0040.000000T0000Z-120525T1400Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
356 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 21 KNOTS FROM THE SOUTH WITH GUSTS UP 
  TO 24 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EDT FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 5 AM EDT FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
309 
WHUS73 KDTX 251401
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1001 AM EDT FRI MAY 25 2012


LHZ421-422-251515-
/O.CAN.KDTX.SC.Y.0040.000000T0000Z-120525T1400Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
1001 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at May 24, 7:22 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, May 24, 7:22 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
722 PM EDT THU MAY 24 2012

.AVIATION...

//DISCUSSION...

VFR CONDITIONS ARE EXPECTED FOR MUCH OF THIS TAF CYCLE. CLOUDS WILL
BE ON THE INCREASE THIS EVENING AND TONIGHT AS A COLD FRONT
APPROACHES BUT NOT EXPECTING ANYTHING LOWER THEN 5KFT. SOME SHOWERS
AND MVFR CONDITIONS ARE POSSIBLE IN THE 09Z-13Z TIME FRAME AS THE
FRONT PASSES THROUGH SOUTHEAST MICHIGAN. WITH PROBABILITIES IN THE
30 PERCENT RANGE WILL INTRODUCE A PROB30 GROUP IN THE TAFS THIS
CYCLE FOR THIS SCENARIO. ALTHOUGH THUNDERSTORMS ARE POSSIBLE WITH
THE SHOWERS...WITH DECREASED INSTABILITY COVERAGE IS EXPECTED TO BE
ISOLATED ENOUGH TO LEAVE OUT OF THE TAFS AT THIS TIME.

SOUTHERLY WINDS...CURRENTLY GUSTING UP TO 20 KNOTS...WILL DROP OFF
OVERNIGHT BEFORE INCREASE SLIGHTLY ALONG AND BEHIND THE FRONTAL
BOUNDARY THAT WILL PASS AROUND 10-12Z FRIDAY MORNING. WINDS WILL
VEER TO WESTERLY FRIDAY MORNING BEHIND THE FRONT AND THEN SLOWLY
DROP OFF THROUGH THE EARLY AFTERNOON AS HIGH PRESSURE BUILDS BACK
INTO THE AREA.

//DTW THRESHOLD THREATS...

* LOW CONFIDENCE IN CEILINGS BELOW 5000 FEET BETWEEN 09Z AND 13Z
  ASSOCIATED WITH SHOWER ACTIVITY COINCIDENT WITH THE COLD FRONT.

&&

.PREV DISCUSSION...ISSUED 332 PM EDT THU MAY 24 2012

SHORT TERM...THIS EVENING AND TONIGHT

DIURNAL CU FIELD FILLED IN QUITE WELL THIS AFTERNOON PREVENTING
TEMPS FROM RAMPING UP TOO FAST TODAY. LATEST SATELLITE SHOW THE CU
FIELD THINNING A BIT SO IT IS POSSIBLE TO INCH UP ANOTHER DEGREE OR
TWO INTO THE MID 80S. MAIN ITEM OF INTEREST FOR TONIGHT IS A COLD
FRONTAL PASSAGE LATE TONIGHT. THE FRONTS BEEN NEARLY STATIONARY OVER
THE UPPER MISSISSIPPI VALLEY FOR A WHILE NOW BUT A 125KT JET MAX
WILL HELP PROPAGATE IT EASTWARD OVERNIGHT CROSSING SE MI AROUND
10-14Z. DTX 12Z SOUNDING HAD 1.06 INCHES OF PWAT WHICH IS WHAT THE
MODELS CARRY THROUGHOUT THE DAY TODAY INTO TONIGHT. MODEL OUTPUT
DOES SHOW A NARROW BAND OF MOISTURE JUST AHEAD OF THE FRONT UP TO
AROUND 1.5 INCHES BUT SHOW MOST OF THE MOISTURE RESIDING BELOW
10KFT. CROSS SECTIONS DEPICT WEAK FRONTAL FORCING WITH LITTLE
INSTABILITY PRESENT AS BULK OF ENERGY GETS PULLED WELL TO THE NORTH
INTO ONTARIO WITH THE LOW PRESSURE CENTER. FAIRLY DECENT SFC
CONVERGENCE WITH SFC DEWPOINTS HANGING NEAR 60F THROUGH THE NIGHT
SHOULD ALLOW SOME SHOWERS TO DEVELOP WITH AN ISOLATED THUNDERSTORM
POSSIBLE. ELEVATED DEWPOINTS WITH INCREASING CLOUDS SHOULD PREVENT
TEMPS FROM DROPPING TOO MUCH BELOW THE MID 60S.

LONG TERM...FRIDAY THROUGH NEXT THURSDAY

THE RAPID ADVANCEMENT OF THE MID LEVEL TROUGH ACROSS NORTHERN
ONTARIO ON FRIDAY WILL SEND THE ASSOCIATED COLD FRONT SOUTH OF THE
FORECAST AREA BY LATE MORNING OR EARLY AFTERNOON. AN AGGRESSIVE PUSH
OF LOW TO MID LEVEL DRY AIR IS EXPECTED IN THE WAKE OF THE SFC FRONT
WHICH WILL LEAD TO AMPLE AFTERNOON SUNSHINE. MODEL SOUNDINGS SUGGEST
THE LATE MAY SUN WILL BOOST AFTERNOON MIXING DEPTHS UP TO 5000 FT.
SO DESPITE SOME POST FRONTAL COLD AIR ADVECTION...THE CURRENT
FORECAST HIGHS ON FRIDAY LOOK REASONABLE /UPPER 70S ACROSS THE
NORTHERN HALF OF THE FORECAST AREA AND LOWER 80S ACROSS THE SOUTH/.

THE AMPLIFICATION OF THE LONG WAVE TROUGH ACROSS THE WESTERN US THIS
WEEKEND WILL LEAD TO A NORTHWARD EXPANSION OF THE SUBTROPICAL RIDGE
INTO THE EASTERN US. IN RESPONSE...THE SFC FRONT WILL SLOWLY LIFT
BACK NORTH AS A WARM FRONT DURING THE COURSE OF THE WEEKEND. THE 12Z
MODEL SOLUTIONS ALL SHOW AN ELEVATED MIXED LAYER EXPANDING INTO THE
UPPER MIDWEST SAT INTO SUN. THIS WILL LIKELY CAP THE WARM SECTOR AND
PROVIDE A RESERVOIR OF HIGH INSTABILITY TO FUEL MESOSCALE CONVECTIVE
SYSTEM /MCS/ DEVELOPMENT ALONG THE NOSE OF THE LOW LEVEL JET. FAST
WESTERLY FLOW ACROSS THE UPPER MIDWEST AND GREAT LAKES REGION AND
VEERING OF THE LOW LEVEL JET BOTH SAT AND SUN MORNING WILL LIKELY
LEAD TO SEVERAL ROUNDS OF FORWARD PROPAGATING CONVECTIVE COMPLEXES
ACROSS THE REGION /ALONG AND NORTH OF THE SFC WARM FRONT/...SOME OF
WHICH WILL BE STRONG TO SEVERE. THE HIGH DEGREE OF UNCERTAINTY IN
TIMING AND TRACK OF THESE SYSTEMS BEYOND DAY ONE LEADS TO A LOW
CONFIDENCE TEMPERATURE FORECAST THIS WEEKEND AND SUPPORTS JUST A
CHANCE OF THUNDERSTORMS EACH DAY AT THIS TIME. THE CURRENT FCST
WHICH IS A FEW DEGREES BELOW GUIDANCE FOR TEMPS SATURDAY AND SUNDAY
LOOKS REASONABLE AS MCS ACTIVITY OR REMNANT MCS CLOUD COVER MAY SLOW
THE NORTHWARD MOVEMENT OF THE WARM FRONT MORE THAN CURRENT MODEL
SOLUTIONS WOULD SUGGEST.

A NEW ROUND OF HEIGHT FALLS ACROSS THE PACIFIC NORTHWEST LATE IN THE
WEEKEND WILL ALLOW THE LONG WAVE TROUGH ACROSS THE WESTERN US TO BE
SOMEWHAT PROGRESSIVE AND LIFT INTO THE NORTHERN PLAINS BY MEMORIAL
DAY. THE ASSOCIATED PRESSURE FALLS ACROSS THE UPPER MIDWEST WILL IN
TURN LIFT THE SFC WARM FRONT NORTH OF THE FORECAST AREA IN THE SUN
AFTERNOON TO MON MORNING TIME FRAME...WHICH WILL LEAD TO HOT AND
HUMID CONDITIONS DURING THE LATER HALF OF THE HOLIDAY WEEKEND. THE
MEDIUM RANGE MODEL SUITE ARE IN AGREEMENT THAT THE REMNANT UPPER LOW
WILL LIFT INTO NORTHERN ONTARIO BY TUESDAY WITH HEIGHT FALLS
OVERSPREADING THE GREAT LAKES REGION. IN LIGHT OF THE AMPLIFIED
NATURE OF THE FLOW...THE SLOWER ECMWF AND CANADIAN SOLUTIONS ARE
PREFERRED OVER THE FASTER GFS...WHICH HOLD OFF ON DRIVING A COLD
FRONT ACROSS SE MI UNTIL LATE MON/MON NIGHT. THIS COLD FRONT WILL
MARK THE BEGINNING OF A PATTERN SHIFT WHICH WILL BRING A MUCH COOLER
AIRMASS INTO THE REGION BY THE MIDDLE OF NEXT WEEK.

MARINE...

A LOW PRESSURE SYSTEM OVER MN/WI WILL DEEPEN AS IT TRACKS NORTHEAST
INTO ONTARIO OVERNIGHT. THE ASSOCIATED COLD FRONT WILL PASS THROUGH
THE REGION LATE TONIGHT AND EARLY FRIDAY MORNING WHICH WILL PRODUCE
A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL
BUILD BACK INTO THE REGION FOR THE WEEKEND BUT THE FRONT WILL LIFT
BACK OVER THE SOUTHERN GREAT LAKES AS A WARM FRONT ON SATURDAY
ALLOWING A WARM AND HUMID AIRMASS TO MOVE INTO THE REGION. THIS WILL
BRING THE POTENTIAL FOR PERIODIC THUNDERSTORM ACTIVITY THROUGHOUT
THE WEEKEND.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....KURIMSKI
SHORT TERM...DRK
LONG TERM....SC
MARINE.......DRK

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, May 24, 3:49 PM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
349 PM EDT THU MAY 24 2012

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-252000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
349 PM EDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS AFTER 2 AM. SEVERE WEATHER IS NOT
EXPECTED WITH ANY STORM THAT DEVELOPS. SOME OF THE STRONGER STORMS
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AS THEY TRACK TO
THE NORTHEAST AT 30 MPH. THESE STORMS WILL OCCUR IN ADVANCE OF A
COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT THROUGH
MONDAY NIGHT. ANY THUNDERSTORM THAT OCCURS FROM LATE SATURDAY
AFTERNOON THROUGH MONDAY NIGHT WILL POSE A RISK OF PRODUCING
SEVERE WEATHER. A WARM FRONT IS FORECAST TO LIFT NORTH ACROSS THE
OHIO VALLEY AND SOUTHERN GREAT LAKES REGION SATURDAY THROUGH
SUNDAY. WARM...MOIST AND UNSTABLE AIR LIFTING ACROSS THIS FRONT
WILL PROVIDE A CHANCE FOR THUNDERSTORMS. A COLD FRONT IS FORECAST
TO TRACK INTO THE STATE LATE MONDAY WHICH WILL BE THE PRIMARY
DRIVER FOR THE CHANCE OF STORMS LATE IN THE HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-252000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
349 PM EDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS AFTER 2 AM. SEVERE WEATHER IS NOT
EXPECTED WITH ANY STORM THAT DEVELOPS. SOME OF THE STRONGER STORMS
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 30 KNOTS AS THEY TRACK
TO THE NORTHEAST AT 30 MPH. THESE STORMS WILL OCCUR IN ADVANCE OF
A COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT THROUGH
MONDAY NIGHT. ANY THUNDERSTORM THAT OCCURS FROM LATE SATURDAY
AFTERNOON THROUGH MONDAY NIGHT WILL POSE A RISK OF PRODUCING
SEVERE WEATHER. A WARM FRONT IS FORECAST TO LIFT NORTH ACROSS THE
OHIO VALLEY AND SOUTHERN GREAT LAKES REGION SATURDAY THROUGH
SUNDAY. WARM...MOIST AND UNSTABLE AIR LIFTING ACROSS THIS FRONT
WILL PROVIDE A CHANCE FOR THUNDERSTORMS. A COLD FRONT IS FORECAST
TO TRACK INTO THE STATE LATE MONDAY WHICH WILL BE THE PRIMARY
DRIVER FOR THE CHANCE OF STORMS LATE IN THE HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

SC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.